# SDR SWAA2021063072222

- Difficulty date: May 12, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,325 hours, 39,077 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT R1 DOOR CUTOUT INTERNAL. ; / EVALUATED CRACK STARTED FABRICATION OF DOUBLER AND TRIPLER FOR SKIN REPAIR AT R1 DOOR UPPER FWD CORNER PER B737-700 SRM 53-10-01-2R-6 FIG 202.; [16] VERIFIED FABRICATION OF DOUBLER AND TRIPLER FOR SKIN REPAIR AT R1 DOOR UPPER FWD CORNER PER B737-700 SRM 53-10-01-2R-6 FIG 202OVERSIZED EXISTING RIVET HOLES AT REPAIR AREA PER B737-700 SRM 53-10-01-2R-6 STEP 2K.; [23] INSTALLED COUNTERSINK REPAIR WASHERS IN THE INITIAL COUNTERSINK LOCATIONS PER B737-700 SRM 53-10-01-2R-6 STEP 4L.; [24] VERIFIED THE OVERSIZED EXISTING RIVET HOLES AT REPAIR AREA PER B737-700 SRM 53-10-01-2R-6 STEP 2KVERIFIED CONTINUATION OF FABRICATION OF REPAIR PARTS DOUBLER & TRIPLER PER B737-700 SRM 53-10-01-2R-6 REPAIR 6; [28] COMPLETED DRILLING AND TRIMMING PROCESS OF REPAIR PARTS DOUBLER & TRIPLER ( PENDING CHAMFER ) PER B737-700 SRM 53-10-01-2R-6; TABLE 201; FIG 202; REPAIR 6; [29] FABRICATED REPAIR PARTS FLAT SHIM [7] MAT. USED 2024-T3 CLAD .063IN AND FILLER [4] MAT. USED 2024-T3 CLAD .090IN PER B737-700 SRM 53-10-01-2R-6 REPAIR 6; TABLE 201; FIG 202; [30] COMPLETED FABRICATION OF REPAIR PARTS DOUBLER & TRIPLER PER B737-700 SRM 53-10-01-2R-6 REPAIR 6; TABLE 201; FIG 202; PARAGRAPH 4.E.
